Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Tickling in buttocks, vaginal itching. Taken Pin-X and OTC yeast medication. What could it be?

User rating for this question
Good
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
I go to sleep fine every night, but I wake up between 12:30 & 2:30 with a tickling feeling in my butt & vaginal itching. I took 2 doses of Pin-X already & also OTC yeast medication. What could it be? Should I take more Pin-X? I'm exhausted & I dread the night because of the terrible tickle.
Posted Fri, 7 Sep 2012 in Digestion and Bowels
 
 
Answered by Dr. Susanta Padhy 2 hours later
Hi

One possibility may be "sensory phenomena of complex partial seizure"

The other possibility may be "autonomic phenomena of Night terror"

I do not see any reason to continue Pin-x further

Do you consume any drugs ?

I am available for further discussion
Above answer was peer-reviewed by
 
Follow-up: Tickling in buttocks, vaginal itching. Taken Pin-X and OTC yeast medication. What could it be? 2 hours later
Drugs? No....except for the supplements I listed.

I have tried Unisom, Benadryl & Melatinon




 
 
Answered by Dr. Susanta Padhy 4 hours later
If complex partial seizure disorder is reasonably ruled out by a nerology consultation, low dose benzodiazepine or low dose non-benzodiazepine sedative like Zolpidem may be tried.

Wish you a good sleep
Above answer was peer-reviewed by
 
Follow-up: Tickling in buttocks, vaginal itching. Taken Pin-X and OTC yeast medication. What could it be? 11 days later
While I am waiting for a neuro consult do you have any suggestions on how I can get some sleep?
 
 
Answered by Dr. Susanta Padhy 4 hours later
Hi,
Its nice to hear from you after a long time. Alternatively, a non benzodiazepines like trazodone can help in sleep. Since these are prescription drugs, I would suggest you see your general physician for the same.Other foods which are XXXXXXX in tryptophan like milk etc can also help. In addition, chamomile tea will also help in relaxing you.

Wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor